Characterization of order dominances on fuzzy variables for portfolio selection with fuzzy returns
Christian Deffo Tassak,
Jules Sadefo-Kamdem,
Louis Aimé Fono () and
Nicolas Gabriel Andjiga
Additional contact information
Christian Deffo Tassak: UY1 - Université de Yaoundé I
Jules Sadefo-Kamdem: LAMETA - Laboratoire Montpelliérain d'Économie Théorique et Appliquée - UM1 - Université Montpellier 1 - UPVM - Université Paul-Valéry - Montpellier 3 - INRA - Institut National de la Recherche Agronomique - Montpellier SupAgro - Centre international d'études supérieures en sciences agronomiques - UM - Université de Montpellier - CNRS - Centre National de la Recherche Scientifique - Montpellier SupAgro - Institut national d’études supérieures agronomiques de Montpellier, UG - Université de Guyane
Louis Aimé Fono: Université de Douala
Nicolas Gabriel Andjiga: UY1 - Université de Yaoundé I, École normale supérieure [ENS] - Yaoundé 1
Authors registered in the RePEc Author Service: Jules SADEFO KAMDEM
Post-Print from HAL
Abstract:
Peng et al (Int J Uncertain Fuzziness Knowl Based Syst 15:29–41, 2007) introduced, by means of the credibility measure, two dominance relations on fuzzy variables, namely the first- and the second-order dominances. In this paper, we characterize each of these dominance relations, and we justify that they satisfy six well-known properties of comparison methods. We propose a Game Theory approach for the determination of optimal portfolios when returns are fuzzy by introducing the set of best portfolios with respect to the first- and the second-order dominances. Based on the characterization of the first-order dominance, we numerically display some of the best portfolios of the classical set of portfolios of seven independent assets described by triangular fuzzy numbers.
Keywords: credibility measure; fuzzy variable; first-order dominance; second-order dominance; set of best portfolios (search for similar items in EconPapers)
Date: 2018-02-15
References: Add references at CitEc
Citations:
Published in Journal of the Operational Research Society, 2018, 68 (12), pp.1491-1502. ⟨10.1057/s41274-016-0164-5⟩
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Journal Article: Characterization of order dominances on fuzzy variables for portfolio selection with fuzzy returns (2017) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-02901704
DOI: 10.1057/s41274-016-0164-5
Access Statistics for this paper
More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().